I just firstly note that it was only 3 weeks ago that i came off a 3 month course of antibiotics..so this may be related to the pills i dont know. While i was on the antibiotics my bowel movements were usually not 'right' ...quite loose and often with urgency..but apart from that they looked ok ..and i expected them not to be normal because they were strong antibiotics.
For the last week or so however they seem to have changed...they are either not formed or if they are they look 'waxy'...they also seem to have orange bits and quite a lot of mucus (or some white mucus-furry like substance!)...in fact sometimes its JUST mucus...lovely i know
Also it seems that everytime i go to the toilet (even if just to urinate)..i end up doing a bowel movment as well...not because i cant hold it back..but because i feel as though i need one frequently...so this is bascially happening about 10-15 times a day. Ive also had some quite nasty constipation and pressure of my lower stomach that i at first thought was the beginnings of a urinary tract infection....any ideas? If it continues i will obviously go see my doctor but im not looking forward to it! And apologies for the graphic detail!